Next Article in Journal
Computational Analysis of a Multi-Server Bulk Arrival with Two Modes Server Breakdown
Previous Article in Journal
A Comparison on the Commutative Neutrix Products of Distributions
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2005, 10(2), 231-238; doi:10.3390/mca10020231

Fundamental Theorems for the Hyperbolic Geodesic Triangles

Department of Mathematics, Faculty of Science, Universty of Celal Bayar, Muradiye Campus, 45047, Manisa, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 August 2005
Download PDF [204 KB, uploaded 31 March 2016]

Abstract

In this work, we state and prove the sine, cosine I, cosine II, sine-cosine and cotangent rules for spherical triangles on the hyperbolic unit sphere H02 in the Lorentzian space R13.
Keywords: Lorentzian Space; Geodesic Triangles; Sine-Cosine Rules Lorentzian Space; Geodesic Triangles; Sine-Cosine Rules
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Uğurlu, H.H.; Kazaz, M.; Özdemir, A. Fundamental Theorems for the Hyperbolic Geodesic Triangles. Math. Comput. Appl. 2005, 10, 231-238.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top